Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree


Author: Indranil Biswas
Journal: Proc. Amer. Math. Soc. 126 (1998), 2827-2834
MSC (1991): Primary 14F05, 32L10, 53C07
MathSciNet review: 1459109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a projective manifold whose tangent bundle is of nonnegative degree, a vector bundle on it with a holomorphic connection actually admits a compatible flat holomorphic connection, if the manifold satisfies certain conditions. The conditions in question are on the Harder-Narasimhan filtration of the tangent bundle, and on the Neron-Severi group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14F05, 32L10, 53C07

Retrieve articles in all journals with MSC (1991): 14F05, 32L10, 53C07


Additional Information

Indranil Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
Email: indranil@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04429-3
PII: S 0002-9939(98)04429-3
Keywords: Holomorphic connection, flat connection, Harder-Narasimhan filtration
Received by editor(s): February 24, 1997
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society